Effective local finite generation of multiplier ideal sheaves
Annales de l'Institut Fourier, Volume 60 (2010) no. 5, p. 1561-1594

Let ϕ be a psh function on a bounded pseudoconvex open set Ω n , and let (mϕ) be the associated multiplier ideal sheaves, m . Motivated by global geometric issues, we establish an effective version of the coherence property of (mϕ) as m+. Namely, given any BΩ, we estimate the asymptotic growth rate in m of the number of generators of (mϕ) |B over 𝒪 Ω , as well as the growth of the coefficients of sections in Γ(B,(mϕ)) with respect to finitely many generators globally defined on Ω. Our approach relies on proving asymptotic integral estimates for Bergman kernels associated with singular weights. These estimates extend to the singular case previous estimates obtained by Lindholm and Berndtsson for Bergman kernels with smooth weights and are of independent interest. In the final section, we estimate asymptotically the additivity defect of multiplier ideal sheaves. As m+, the decay rate of (mϕ) is proved to be almost linear if the singularities of ϕ are analytic.

Soit ϕ une fonction psh sur un ouvert pseudo-convexe borné Ω n et soit (mϕ) les faisceaux d’idéaux multiplicateurs associés, m . Motivé par des considérations de géométrie globale, nous donnons une version effective de la propriété de cohérence de (mϕ) lorsque m+. Étant donné BΩ, nous estimons la croissance asymptotique en m du nombre de générateurs du 𝒪 Ω -module (mϕ) |B , ainsi que la croissance des coefficients des sections de Γ(B,(mϕ)) par rapport à un nombre fini de générateurs globalement définis sur Ω. Notre approche consiste à démontrer des estimations intégrales asymptotiques pour des noyaux de Bergman associés à des poids singuliers. Ces estimations généralisent au cas singulier des estimations obtenues antérieurement par Lindholm et Berndtsson pour des noyaux de Bergman à poids lisses et présentent un intérêt propre. Nous donnons également des estimations asymptotiques pour le défaut d’additivité des faisceaux d’idéaux multiplicateurs. Nous montrons que lorsque m+ le taux de décroissance de (mϕ) est presque linéaire si les singularités de ϕ sont analytiques.

DOI : https://doi.org/10.5802/aif.2565
Classification:  32C35,  32U05,  32A36
Keywords: Bergman kernel, closed positive current, L 2 estimates, multiplier ideal sheaf, psh function, singular Hermitian metric, Stein manifold
@article{AIF_2010__60_5_1561_0,
     author = {Popovici, Dan},
     title = {Effective local finite generation of multiplier ideal sheaves},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {5},
     year = {2010},
     pages = {1561-1594},
     doi = {10.5802/aif.2565},
     mrnumber = {2766223},
     zbl = {1210.32007},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_5_1561_0}
}
Popovici, Dan. Effective local finite generation of multiplier ideal sheaves. Annales de l'Institut Fourier, Volume 60 (2010) no. 5, pp. 1561-1594. doi : 10.5802/aif.2565. http://www.numdam.org/item/AIF_2010__60_5_1561_0/

[1] Berman, R. Bergman kernels and local holomorphic Morse inequalities, Math. Z., Tome 248 (2004) no. 2, pp. 325-344 | Article | MR 2088931 | Zbl 1066.32002

[2] Berndtsson, B. Bergman Kernels Related to Hermitian Line Bundles Over Compact Complex Manifolds, Amer. Math. Soc., Providence, RI, Explorations in complex and Riemannian geometry, 1–17, Contemp. Math., Tome 332 (2003) | MR 2016088 | Zbl 1038.32003

[3] Boucksom, S. On the Volume of a Line Bundle, Internat. J. of Math., Tome 13 (2002) no. 10, pp. 1043-1063 | Article | MR 1945706 | Zbl 1101.14008

[4] Demailly, J.-P. Complex Analytic and Algebraic Geometry, http://www-fourier.ujf-grenoble.fr/ demailly/books.html

[5] Demailly, J.-P. Champs magnétiques et inégalités de Morse pour la d -cohomologie, Ann. Inst. Fourier (Grenoble), Tome 35 (1985), pp. 189-229 | Article | Numdam | MR 812325 | Zbl 0565.58017

[6] Demailly, J.-P. Regularization of Closed Positive Currents and Intersection Theory, J. Alg. Geom., Tome 1 (1992), pp. 361-409 | MR 1158622 | Zbl 0777.32016

[7] Demailly, J.-P. A Numerical Criterion for Very Ample Line Bundles, J. Diff. Geom., Tome 37 (1993), pp. 323-374 | MR 1205448 | Zbl 0783.32013

[8] Demailly, J.-P.; Ein, L.; Lazarsfeld, R. A Subadditivity Property of Multiplier Ideals, Michigan Math. J., Tome 48 (2000), pp. 137-156 | Article | MR 1786484 | Zbl 1077.14516

[9] Favre, Ch.; Jonsson, M. Valuative Analysis of Planar Plurisubharmonic Functions, Invent. Math., Tome 162 (2005) no. 2, pp. 271-311 | Article | MR 2199007 | Zbl 1089.32032

[10] Hörmander, L. L 2 Estimates and Existence Theorems for the ¯ Operator, Acta Math., Tome 113 (1965), pp. 89-152 | Article | MR 179443 | Zbl 0158.11002

[11] Kiselman, C. O. Sur la définition de l’opérateur de Monge-Ampère, Lecture Notes in Math., Springer Verlag, Tome 1094 (1984), pp. 139-150 | MR 773106

[12] Landau, H. J. Necessary Density Conditions for Sampling and Interpolation of Certain Entire Functions, Acta Math., Tome 117 (1967), pp. 37-52 | Article | MR 222554 | Zbl 0154.15301

[13] Lindholm, N. Sampling in Weighted L p Spaces of Entire Functions in n and Estimates of the Bergman Kernel, J. Funct. Anal., Tome 18 (2001) no. 2, pp. 390-426 | Article | MR 1828799 | Zbl 1013.32008

[14] Nadel, A. M. Multiplier Ideal Sheaves and Existence of Kälher-Einstein Metrics of Positive Scalar Curvature, Ann. of Math., Tome 132 (1990), pp. 549-596 | Article | MR 1078269 | Zbl 0731.53063

[15] Popovici, D. Regularisation of Currents with Mass Control and Singular Morse Inequalities, J. Diff. Geom., Tome 80 (2008), pp. 281-326 | MR 2454895 | Zbl 1151.58002

[16] Siu, Y. T. Extension of Meromorphic Maps into Kähler Manifolds, Ann. of Math. (2), Tome 102 (1975) no. 3, pp. 421-462 | Article | MR 463498 | Zbl 0318.32007

[17] Siu, Y. T. Extension of Twisted Pluricanonical Sections with Plurisubharmonic Weight and Invariance of Semipositively Twisted Plurigenera for Manifolds Not Necessarily of General Type, Complex geometry (Göttingen, 2000), Springer Berlin (2002), pp. 223-277 | MR 1922108 | Zbl 1007.32010

[18] Skoda, H. Applications des techniques L 2 à la théorie des idéaux d’une algèbre de fonctions holomorphes avec poids, Ann. Sci. École Norm. Sup. (4) , Tome 5 (1972), pp. 545-579 | Numdam | MR 333246 | Zbl 0254.32017

[19] Tian, G. On a Set of Polarized Kähler Metrics on Algebraic Manifolds, J. Differential Geom., Tome 32 (1990) no. 1, pp. 99-130 | MR 1064867 | Zbl 0706.53036

[20] Yau, S. T. Open Problems in Geometry, Proc. Symp. Pure Math., AMS Providence, RI, Tome 54 (1993), pp. 1-28 | MR 1216573 | Zbl 0801.53001

[21] Zelditch, S. Szegö Kernels and a Theorem of Tian, Internat. Math. Res. Notices 1998, Tome 6 (1998), pp. 317-331 | Article | MR 1616718 | Zbl 0922.58082